# SDR ASAA2017030720086

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,933 hours, 9,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261058
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140EF HAS MINOR CORROSION ALONG EDGE. GROUNDED - YES. EVALUATED DAMAGE ON AFT PIT FLOOR PANEL 140EF, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. FABRICATED NEW 140EF P/N 453A2610-58 IAW DWG 453A2610 REV K AND GPM 05-00-85 4.A.2.
